# SDR 21GA20230218003

- Difficulty date: February 18, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 102,446 hours, 37,481 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 102,446 hours, 37,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HORIZONTAL STABILIZER CENTER SECT. UPPER SKIN AT REAR SPAR BETWEEN BL 0.0 & RBL 10.0.
